after having radioiodine treatment

Hi i had radioiodine treatment in may ans for the past few weeks i have been getting sort of hot flushes...they start from my feet and work its way up(best as i can describe it!!) and i get very sweaty too ;( , i know its not the weather although thats not helping, feel as if all my symptoms are coming back before i had the treatment, any one else like this???

4 Replies

  • Hi,

    Sorry to hear your not feeling too great. I'm afraid i cant help as i'm new to this but I'm sure someone with more knowledge will message you soon.

    Take care x

  • I had RAI and very quickly became severly hypo with typical hypo symptoms. So in my case, I certainly did not feel hyper symptoms. Are you taking any thyroid medication? Have you been tested since your RAI treatment and if so can you post the results on here for more advice? Is it possible that you have now gone hypo (which is usual with RAI) and you have become intolerant to heat?

  • Hi after having my RAI I was tested 8 weeks later and was under active.,they put me on thyroxine and i went into early menopause that started with the flushes you described!

  • thanks all just came back from seeing consultant and i am still over active, had blood test and he will get in touch if he thinks he needs to when he gets the results, i go back again in 3 months !!

You may also like...